# SDR TWAA0102301

- Difficulty date: February 5, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- Aircraft time: 5,527 hours, 2,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1864
- Condition: Inoperative
- Location: Row 19
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EGRESS LIGHT AT CABIN ROW 19 WAS INOPERATIVE.  REPLACED THE LAMP.  CHECK-C 4-11-00 STL.
